Bounds for counting functions of finite order entire functions

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


The finite order entire functions are considered. Bounds for the counting function of zeros are derived in terms of the Taylor coefficients and Borel transform. In addition, lower bounds for the zeros are established. In appropriate situations our results improve the Jensen inequality and are new even for polynomials.

Original languageEnglish
Pages (from-to)273-286
Number of pages14
JournalComplex Variables and Elliptic Equations
Issue number4
StatePublished - 1 Jan 2007


  • AMS (MOS) Subject Classification: 30D20
  • Bounds for zeros
  • Counting function
  • Entire functions

ASJC Scopus subject areas

  • Analysis
  • Numerical Analysis
  • Computational Mathematics
  • Applied Mathematics


Dive into the research topics of 'Bounds for counting functions of finite order entire functions'. Together they form a unique fingerprint.

Cite this